Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 159, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2016, 1:11 PM CDT for Sedgwick County, Kansas. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 1:11 PM CDT (18:11 UTC)
- Expired
- May 29, 2016, 1:59 PM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 17 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 1:15 PM CDT | HAIL 0.88 | Park City, KS | PEA TO NICKEL SIZE HAIL WITH 40 MPH WINDS ALSO REPORTED. |
| May 29, 1:19 PM CDT | HAIL 1 | Park City, KS | MAJORITY OF HAILSTONES PEA TO NICKEL WITH A FEW QUARTERS MIXED IN. |
| May 29, 1:28 PM CDT | HAIL 1 | 1 Wnw Jabara Airport, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 6.2 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
008 WUUS53 KICT 291811 SVRICT KSC173-291915- /O.NEW.KICT.SV.W.0159.160529T1811Z-160529T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 111 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 215 PM CDT * AT 111 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WICHITA... MOVING EAST AT 20 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... WICHITA...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE... SEDGWICK...DOWNTOWN WICHITA...KECHI...EASTBOROUGH... NORTHEAST WICHITA...EAST WICHITA AND JABARA AIRPORT. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 135 BETWEEN MILE MARKERS 6 AND 22. INTERSTATE 35 BETWEEN MILE MARKERS 49 AND 54. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3769 9742 3791 9746 3791 9715 3765 9715 TIME...MOT...LOC 1811Z 258DEG 16KT 3775 9735 HAIL...1.25IN WIND...<50MPH $$ HOWERTON
3 follow-up statements
756 WWUS53 KICT 291825 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 125 PM CDT SUN MAY 29 2016 KSC173-291915- /O.CON.KICT.SV.W.0159.000000T0000Z-160529T1915Z/ SEDGWICK KS- 125 PM CDT SUN MAY 29 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTHEASTERN SEDGWICK COUNTY... AT 123 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KECHI...OR OVER BEL AIRE...MOVING NORTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... WICHITA...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...KECHI... EASTBOROUGH...NORTHEAST WICHITA...EAST WICHITA AND JABARA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3772 9738 3791 9741 3791 9715 3765 9715 TIME...MOT...LOC 1823Z 247DEG 18KT 3779 9727 HAIL...1.00IN WIND...<50MPH $$ HOWERTON
729
WWUS53 KICT 291843
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
143 PM CDT SUN MAY 29 2016
KSC173-291915-
/O.CON.KICT.SV.W.0159.000000T0000Z-160529T1915Z/
SEDGWICK KS-
143 PM CDT SUN MAY 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...
AT 142 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BENTON...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WICHITA...ANDOVER...BEL AIRE...NORTHEAST WICHITA AND JABARA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3771 9725 3790 9724 3791 9715 3767 9715
TIME...MOT...LOC 1842Z 263DEG 17KT 3778 9716
HAIL...1.00IN
WIND...60MPH
$$
HOWERTON756
WWUS53 KICT 291859
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
159 PM CDT SUN MAY 29 2016
KSC173-291908-
/O.CAN.KICT.SV.W.0159.000000T0000Z-160529T1915Z/
SEDGWICK KS-
159 PM CDT SUN MAY 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3771 9725 3790 9724 3791 9715 3767 9715
TIME...MOT...LOC 1857Z 258DEG 16KT 3780 9707
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:53 PM CDT, 18 minutes earlier.
Area forecast discussion, May 29, 12:53 PM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1253 PM CDT SUN MAY 29 2016 .SHORT TERM...(Today through Tuesday night) Issued at 249 AM CDT Sun May 29 2016 Elevated showers and storms may develop this morning as a subtle area of H85 moisture transport noses into Southern Kansas ahead of a subtle shortwave trough approaching from the Southern Rockies. Confidence in timing/coverage remains fairly low and maintained low pops across much of the area through the day. Any activity developing over Central KS this afternoon/evening may spread eastward across South Central Kansas tonight although confidence in coverage remains fairly low. Another mild day is anticipated with highs in the low to mid 80s. Monday-Tuesday...We may see a break in the action on Monday although the airmass is progged to become quite unstable during the afternoon hours. The primary focus for storm development will be the dryline which is progged to remain well west of the area across the High Plains of Western Kansas. Due to weak cinh...we may still see a diurnally driven storm or two, so pops were trended down across the area. Better chances for deep moist convection may arrive across Central KS Monday night as the LLJ/H85 moisture transport ramps up once again. By late Tuesday...a shortwave trough moving over the Northern Plains will drive a cold front south bringing increasing chances for deep moist convection through Tuesday night. .LONG TERM...(Wednesday through Saturday) Issued at 249 AM CDT Sun May 29 2016 A dry post-frontal regime will develop across the area on Wednesday and persist through the remainder of the period. Highs will remain below normal through the remainder of the work week with readings in the 70s. Another frontal passage is expected on the weekend which may bring a brief round of showers and storms but confidence in timing remains too low to mention at this time. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1250 PM CDT Sun May 29 2016 VFR expected to be the prevailing flight category at all sites throughout the period. Scattered thunderstorms appear to be developing in the vicinity of leading edge of deeper return moisture. These are most likely to affect KRSL/KSLN and KCNU during the afternoon. Chances at KICT/KHUT are too low to mention at this time. Anticipate them to be mainly diurnally driven, so will nix chances at sunset. May see low clouds develop late tonight, mainly in the west. Some chance for elevated storms at KCNU in the predawn to mid morning hours. -howerton && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 85 61 82 63 / 30 30 30 30 Hutchinson 83 60 81 62 / 30 30 30 30 Newton 83 61 81 62 / 30 30 30 30 ElDorado 84 63 81 63 / 30 30 30 30 Winfield-KWLD 86 63 81 64 / 40 30 30 30 Russell 83 57 81 60 / 30 30 30 50 Great Bend 81 58 81 61 / 30 30 30 40 Salina 84 59 83 62 / 30 30 30 40 McPherson 83 59 81 62 / 30 30 30 40 Coffeyville 87 64 82 64 / 30 30 30 30 Chanute 85 64 82 63 / 30 30 30 30 Iola 84 64 82 63 / 30 30 30 30 Parsons-KPPF 86 64 82 63 / 30 30 30 30 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...PJH
Hazardous weather outlook, May 29, 4:46 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 446 AM CDT SUN MAY 29 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-301000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 446 AM CDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS RIVERS...STREAMS AND FLOOD PRONE AREAS REMAIN IN FLOOD ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. SEE THE LATEST FLOOD WARNINGS FOR DETAILS. ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. A STRONG STORM OR TWO WITH SMALL HAIL AND BRIEF HEAVY RAIN WILL BE POSSIBLE BUT ORGANIZED SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME RIVER FLOODING WILL LINGER INTO THE WORK WEEK...CONTINUE TO CHECK THE LATEST FLOOD WARNINGS FOR DETAILS. THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY WEDNESDAY. A FEW STRONG OR SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ON TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, May 29, 11:52 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1152 AM CDT SUN MAY 29 2016 KSZ067-083-291715- SEDGWICK KS-RENO KS- 1152 AM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1215 PM CDT * AT 1147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER ANDALE...OR NEAR MOUNT HOPE... MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... COLWICH...HAVEN...MOUNT HOPE...ANDALE...BENTLEY AND CHENEY LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3791 9781 3791 9744 3773 9755 3773 9778 TIME...MOT...LOC 1647Z 202DEG 13KT 3780 9766 HOWERTON
Special weather statement, May 29, 12:02 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1202 PM CDT SUN MAY 29 2016 KSZ098-291745- CHAUTAUQUA KS- 1202 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 1245 PM CDT * AT 1201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CEDAR VALE TO NEAR ELGIN...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... SEDAN...CEDAR VALE...CHAUTAUQUA AND ELGIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3730 9652 3730 9637 3700 9603 3700 9652 TIME...MOT...LOC 1701Z 238DEG 12KT 3714 9651 3696 9630 HOWERTON
Local storm report, May 29, 12:12 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1212 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL ANDALE 37.79N 97.63W
05/29/2016 M1.00 INCH SEDGWICK KS PUBLIC
PICTURE VIA TWITTER
1159 AM HAIL ANDALE 37.79N 97.63W
05/29/2016 M1.00 INCH SEDGWICK KS PUBLIC
PICTURE VIA TWITTER
1159 AM HAIL 3 NNW ANDALE 37.83N 97.64W
05/29/2016 M1.50 INCH SEDGWICK KS TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZE HAIL.
&&
JMRSpecial weather statement, May 29, 12:40 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1240 PM CDT SUN MAY 29 2016
KSZ098-291815-
CHAUTAUQUA KS-
1240 PM CDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 115 PM CDT
* AT 1237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER SEDAN...MOVING NORTHEAST AT 25
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SEDAN...PERU AND HALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3717 9636 3730 9612 3730 9596 3710 9597
3702 9624
TIME...MOT...LOC 1737Z 237DEG 21KT 3714 9623
RITZMANLocal storm report, May 29, 12:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1258 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL 2 N WEST WICHITA 37.72N 97.46W
05/29/2016 M0.88 INCH SEDGWICK KS PUBLIC
NICKEL HAIL REPORTED AT 21ST STREET AND MAIZE ROAD.
REPORT RELAYED VIA TWITTER.
&&
JMRSpecial weather statement, May 29, 12:58 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1258 PM CDT SUN MAY 29 2016 KSZ083-291830- SEDGWICK KS- 1258 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 130 PM CDT * AT 1256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER MAIZE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WICHITA...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE... SEDGWICK...COLWICH...KECHI...BENTLEY...NORTHEAST WICHITA AND JABARA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3769 9752 3791 9754 3791 9715 3770 9715 TIME...MOT...LOC 1756Z 258DEG 16KT 3774 9743 HOWERTON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:58 PM CDT | River Flood Warning | ICT | Harvey, Reno | 24 hr |
| May 29, 4:46 AM CDT | River Flood Warning | ICT | Harvey | 23 hr |
| May 29, 11:52 AM CDT | Special Weather Statement | ICT | Sedgwick | 23 min |
| May 29, 11:56 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick | 30 min |
| May 29, 12:02 PM CDT | Special Weather Statement | ICT | Chautauqua | 43 min |
| May 29, 12:40 PM CDT | Special Weather Statement | ICT | Chautauqua | 35 min |
| May 29, 12:58 PM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| May 29, 1:13 PM CDT | Special Weather Statement | ICT | Elk | 62 min |
| May 29, 1:20 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| May 29, 1:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 29, 1:54 PM CDT | Special Weather Statement | ICT | McPherson | 36 min |
| May 29, 2:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 44 min |
| May 29, 2:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 29, 2:33 PM CDT | Special Weather Statement | ICT | Butler | 27 min |
| May 29, 2:36 PM CDT | Special Weather Statement | ICT | Marion | 24 min |
| May 29, 2:46 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 26 min |
| May 29, 2:52 PM CDT | Areal Flood Warning | ICT | Butler | 6 hr |
| May 29, 2:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 33 min |
| May 29, 3:01 PM CDT | Special Weather Statement | ICT | Saline | 29 min |
| May 29, 3:11 PM CDT | Special Weather Statement | ICT | Butler | 34 min |
| May 29, 3:14 PM CDT | Special Weather Statement | ICT | Cowley | 31 min |
| May 29, 3:25 PM CDT | Special Weather Statement | ICT | Saline | 35 min |
| May 29, 3:44 PM CDT | Special Weather Statement | ICT | Chautauqua | 31 min |
| May 29, 3:57 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 29, 4:06 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 39 min |
| May 29, 4:30 PM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| May 29, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 54 min |
| May 29, 4:46 PM CDT | Special Weather Statement | ICT | Saline | 29 min |
| May 29, 5:05 PM CDT | Special Weather Statement | ICT | Marion | 25 min |
| May 29, 5:21 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| May 29, 5:23 PM CDT | Special Weather Statement | ICT | Cowley | 37 min |
| May 29, 5:38 PM CDT | Special Weather Statement | ICT | Marion | 37 min |
| May 29, 6:36 PM CDT | Special Weather Statement | ICT | Russell | 24 min |
| May 29, 6:41 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 64 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.